# SDR TWAA9900901

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EGRESS LIGHTS WERE INOPERATIVE IN THE FWD CABIN.  REPAIRED BROKEN WIRE AT THE END OF THE FIRST CLASS SECTION.  CHECK-C 10-25-98 STL.
